# SDR COMA0260309

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 3,631 hours, 3,263 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Pitot Line
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: J

## Discrepancy

FLIGHT 5397 T/O ABORTED BECAUSE OF COPILOT AIRSPEED INDICATOR AMBER FLAG.PURGED PITOT/STATIC SYSTEM; SYSTEM CHECK SATISFACTORY.
